Hi, Sorry, I don't want to repeat my whole case too frequently because I've made a couple of threads about it, but, in short, I had a major crash 6 months ago and have tried some new things since I last posted. TSH was subclinically hypo (3.31), my RT3 was high, FT3 and FT4 were normal. I was convinced the thyroid was the root of my problems because of low waking temperatures and all the accompanying symptoms -- peeling hands, conspitation, dry hair etc. However, I've now trialed both NDT and straight T3 and both seem to place too much of a strain on my body. It's only day 2 on the the T3 , so I may give it a little bit longer, but I tend to get the same symptoms on both thyroid meds -- limbs feeling weaker/heavier, more tinnitus, higher heartrate on exertion, wanting to faint with exertion etc. What's interesting is that after I stopped the NDT, my symptoms returned with a vengeance only after a few days -- I even gained 3kg in that period, whereas weight had been stable on Keto. So it seems the thyroid is playing some part in my symptoms. I found out I'm iron deficient -- though I eat plenty of meat; Vit D deficient too. I had some thyroid antibodies, albeit in range, but my doctor arranged for an ultrasound that I went for today. I got some saliva cortisol results back from another doctor and they showed 3 lows, and then a high. However, the lows weren't as bad as he was anticipating, given my symptoms, and he thinks that being stressed/slightly active on the day may have interfered. The adrenal symptoms are bad. I have reactive hypoglycemia, dizziness on standing, weakness, profound stress intolerance and anxiety -- I'm paranoid, hyperreactive, pumping with adrenaline all day. The worst part is crashing on even the most minor exertion: walking through a shopping mall, having a bath, shower etc. My functional doctor said his hands are somewhat tied because he's been taken to court for using bioidentical cortisol here in Australia. He prescribed an adaptogen complex that just overstimulated me, and said the Adrenal Cortex is an option. I tried Pregnenolone, but it crashed me. I don't know if raising cortisol will help me, but I do know that lowering it by any means makes me feel horrific (I can't tolerate Melatonin, Magnesium etc.). I don't know what is causing my HPA dysfunction. One of my viral markers was high for a month, but then came back down the next month. I don't really have any overt 'immune' symptoms per se. However, I feel like if I can't find a way to stabilize the HPA, then I am not going to get anywhere because I cannot address any deficiencies -- B12, Vit D, thyroid etc. -- without them worsening me (whether via insulin sensitivity/hypoglycemia, or causing a crash etc.). I really feel like I'm totally running out of options now and it's very scary. I can deal with fatigue, but not the totally crippling anxiety and hypervigilance -- particularly in a living environment that's extremely stressful. My regular GP has written me a script for a new antidepressant, Brintellix. I think SSRIs seem like a decent way of addressing the HPA; the only problem is that I have chronic low-grade akathisia and am scared of flaring it up again (I had a previous episode that lasted almost a year). I may try the Brintellix for a few days to see how I react. Failing that, the only option left I can see is to try an Adrenal Glandular or HC. I have a bottle of HC that I've ordered from overseas. What I'm wondering is: 1. If I am on a skewed sleep schedule (currently 1pm-5am because of fatigue and my living environment), then will introducing HC into this sleep cycle be problematic? If I had less fatigue, I could work on adjusting it, but that's impossible right now. 2. Will raising cortisol via HC exacerbate thyroid symptoms? 3. I can't read books, but are there any decent articles or sites that explain how to use low-doses, i.e. titration, signs/symptoms to look out for etc. I do have a mood disorder and PTSD and have read HC can exacerbate mood issues. There's also the problem of, if it did help, then how I would go about working on thyroid etc. because I doubt any doctor would be happy about me taking it.